# SDR UPS05844016

- Difficulty date: February 22, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Part number: 36431122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SPAR-TO-WING ATTACH ANGLE CRACKED IN MAIN CABIN SUBFLOOR, STA 798 RBL 55.  FAB REPLACEMENT ANGLE REF DWG3643112 ON SAA SERVICE ORDER 7034920.  REMOVED & REPLACED ANGLE REF SRM 51-1-20D, 51-3-2, 51-1-24, 51-1-20D.  FUEL LEAK CHECK C/W ON TC8000.
